# SDR HEEA073700

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N22743
- Make and model: Bell 206B-3
- Aircraft serial: 3624
- Aircraft time: 12,825 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 8143802240D
- Part serial: 9036165
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOSES MEMORY. SENDING TO VENDOR FOR REPAIR.
